Life Extension Forums




Joint pain caused by resveratrol?

Author Message
LL
 Posted 12/30/2011 6:59:11 PM
Spectator

SpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectator

Status: Member
Group: Forum Members
Last Login: 10/9/2012 6:25:26 PM
Posts: 1, Visits: 14
Is it possible that your pain is from the quercetin.  Every time I take a product that has quercetin in it I have joint pain.  I have taken a product and did not know quercetin was in the product and when the joint pains started I would look closely only to find that quercetin was was on the ingredients.  You can buy resveratrol without quercetin but you have to look closely.  Try it without quercetin and see if the joint pains go away.
Post #4670
Add to Twitter Add to Facebook
 Posted 1/7/2012 3:11:56 AM
Fan

FanFanFanFanFanFanFanFanFan

Status: Expired Member
Group: Forum Members
Last Login: 4/4/2014 5:38:02 AM
Posts: 163, Visits: 2,291
lloyd (12/30/2011)
Is it possible that your pain is from the quercetin.  Every time I take a product that has quercetin in it I have joint pain.  I have taken a product and did not know quercetin was in the product and when the joint pains started I would look closely only to find that quercetin was was on the ingredients.  You can buy resveratrol without quercetin but you have to look closely.  Try it without quercetin and see if the joint pains go away.



Mine wasn't. I still take quercetin nearly every day, but I've cut out reservatrol completely. It's too dangerous, in my opinion.
Post #4739
Add to Twitter Add to Facebook
 Posted 2/21/2012 7:11:29 AM
Supporter

SupporterSupporterSupporterSupporterSupporterSupporterSupporterSupporterSupporter

Status: Expired Member
Group: Forum Members
Last Login: 4/4/2014 5:20:42 AM
Posts: 60, Visits: 314
A new study showing cancer benefits for muscadine based resveratrol (like NeoCell)

http://www.sciencedaily.com/releases/2012/01/120127140939.htm
Post #5279
Add to Twitter Add to Facebook
 Posted 3/19/2012 9:36:19 AM
Fan

FanFanFanFanFanFanFanFanFan

Status: Expired Member
Group: Forum Members
Last Login: 4/4/2014 5:38:02 AM
Posts: 163, Visits: 2,291
charmed (2/21/2012)
A new study showing cancer benefits for muscadine based resveratrol (like NeoCell)

http://www.sciencedaily.com/releases/2012/01/120127140939.htm


And the researcher says, "It depends in large part on a healthy cell's ability to wait out damage," which is less than encouraging for people taking this for years without a break.
Post #5550
Add to Twitter Add to Facebook
 Posted 8/17/2013 2:11:40 PM
Spectator

SpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectatorSpectator

Status: Member
Group: Forum Members
Last Login: 1/3/2014 8:53:59 AM
Posts: 2, Visits: 268
I'm 78, have Arthritis on my right knee and have been taking 500Mg of Trans-Resveratrol for years-I have tried different supplements for my joint pain-I was also using a frozen gel pack on that knee every night for about 45 minutes-About 10 months ago, I started taking the LEF Bio-Collagen with Patented UC-II and my pain does not bother me anymore-I exercise for 50 min 6 days a week dancing heavy metal rock and feel no pain-Before I could not sleep on my right side because my knee started to hurt, now days it does not bother me-I only take one pill a day and will keep taking them-

Best regards and stay healthy 
Post #9897
Add to Twitter Add to Facebook
 Posted 9/15/2013 10:18:44 PM
Participant

ParticipantParticipantParticipantParticipantParticipantParticipantParticipantParticipantParticipant

Status: Regular Customer
Group: Forum Members
Last Login: 12/12/2013 12:52:55 AM
Posts: 22, Visits: 25
Yes i think you are right as you have been taking this pill from quiet some time with out any side effects, so it is not matter to be bothered!!
Post #10294
Add to Twitter Add to Facebook
 Posted 9/17/2013 11:12:52 PM
Supporter

SupporterSupporterSupporterSupporterSupporterSupporterSupporterSupporterSupporter

Status: Regular Customer
Group: Forum Members
Last Login: 4/4/2014 1:34:06 PM
Posts: 64, Visits: 147
I've taken 250mg of trans-resveratrol (50% knotweed) for a decade now.  In that time I've had the cartilage on my right jaw joint completely disappear and my first fingers and big toes are curving inwards.  All of my joints now crack when moving, whereas only my right shoulder (mouse arm) did before.  There is no pain.  Since the latter got worse during the second half of last year during the time when I [re]added pterostilbene, quercetin, curcumin and UC-II and increased the weights, it is clear there is something going on with these bioagents.  The cracking spread while taking the UC-II which I stopped early.  I've dropped trans-resveratrol and curcumin a month ago and pterostilbene followed suit this week as I've seen no improvement.

Resveratrol/pterostilbene could deplete too much estrogen, however my estradial was 10% above the optimal range, unless it depletes the other estrogens that weren't checked?  Knotweed is chemically similar to quinolone which can cause joint destruction.  Curcumin inhibits mTOR which is critically necessary for muscle growth to occur and very likely growth of other tissues.  UC-II I now consider to be a bad idea; it is teaching your immune system what to recognize in minute quantities so it could potentially cause an autoimmune problem which wasn't even there to begin with.  I almost feel like suing the manufacturer of UC-II if it would be worth it.

And the kicker is I cannot even tolerate even 1 gram of MSM, at least all at once, without getting painful headaches, nevermind a whole tablespoon.  So it looks like I'll be going back to the Doctor's Best Glucosamine/Chondroitin/MSM (and avocado unsaponifiables now and then) as I was when regenerating the cartilage on my jaw.  Insurance only provides credit for an overpriced, low-dose version (21st Century) in their OTC Medicare pharmacy that doesn't even last the requisite number of months. Doze
Post #10328
Add to Twitter Add to Facebook
 Posted 9/18/2013 4:08:39 AM
Forum Coordinator

Forum Coordinator

Status: LE Employee
Group: Managers
Last Login: 2 hours ago
Posts: 1,722, Visits: 6,360
Any members who believe that Life Extension supplements are causing a particular symptom or symptoms, please email me your name and address along with a description of the symptom, the name of the product you are taking and the lot number from the bottle.

Thank you.

D Dye
ddye@lifeextension.com
Post #10346
Add to Twitter Add to Facebook
 Posted 9/19/2013 7:11:46 AM
Supporter

SupporterSupporterSupporterSupporterSupporterSupporterSupporterSupporterSupporter

Status: Regular Customer
Group: Forum Members
Last Login: 4/4/2014 1:34:06 PM
Posts: 64, Visits: 147
Came across the below when checking out strontium [emphasis added]:

According to the manufacturer, strontium ranelate should be taken 2 hours apart from food, milk and derivative products, and medicinal products containing calcium. Should be taken 2 hours before antacids. Treatment should be suspended while taking oral tetracycline and quinolone antibiotics, as these chelate the strontium ion.
Post #10361
Add to Twitter Add to Facebook


Similar Topics

Expand / Collapse

Reading This Topic

Expand / Collapse